MathSciNet Relay Station
MathSciNet bibliographic data
MR2629983 35R30 (35J10 35Q60)
Imanuvilov, Oleg Yu.; Uhlmann, Gunther; Yamamoto, Masahiro The Calderón problem with partial data in two dimensions. J. Amer. Math. Soc. 23 (2010), no. 3, 655–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement